So, it's now going on three weeks and I am officially sure that my doctor is crazy and that the ER is nuts. It's like doctors anyone just want to shove you in the room, give you a prescription and shove you at the door. Anyways, it started 3 weeks ago with flu symptoms - a bit of a headache, sore throat, general malaise, fever and severe body aches. I thought I had a routine cold or flu, so I let it go for a week. Finally called my doctor, she told me to come in. She thought it was a UTI, but I had no UTI symptoms. However, I tested positive for a UTI. She put me on Cipro and sent me on my way. Well, I didn't get better. 5 days, 6 days go by, there is now blood in my urine. I decided to go to the ER because I was having lower abdomen pain on the left side and wrapping around to my back and all I could think of was kidneys. They hooked me up to an IV, did blood work and took a urine specimen via catheter. Well, after 6 whole hours they told me they couldn't get a diagnosis and that they would do a CAT scan, but they can't do that to young women because it can hurt their ovaries? The ultrasound tech isn't in at night, so they couldn't do anything. Sent me home with another stupid antibiotic and pain medicine and that was it. I am beyond frustrated, this is week number three. I have college, work, etc. I cannot accomplish any of it. Here are some other generalizations of what I am experiencing:
- Every time that I wake up, I have a bad fever. I typically take Motrin, and feel better but sweat profusely.
- My sore throat is off and on, it's like it flares up. Same with the headache, it's not constant.. which is confusing me.
- My eye seems to be a little swollen, but nothing to major. Sometimes I have a bit of blurred vision, but I was guessing that was from the headache.
- I have nausea and loss of appetite. I cannot eat, or else I feel like I am going to throw up.
CAN SOMEONE PLEASE HELP ME!? I am sick and tired of being sick and tired. :(
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?